# SDR YADA20170821001

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 28,834 hours, 33,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 10138402523
- Part serial: 14238R6845
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS WINDSCREEN CRACKED IN FLIGHT.
